MathSciNet Relay Station
MathSciNet bibliographic data
MR2502965 (2010h:92179) 92D40
He, Jiwei; Wang, Ke The survival analysis for a population in a polluted environment. Nonlinear Anal. Real World Appl. 10 (2009), no. 3, 1555–1571.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement